# SDR SWAA2014061128919

- Difficulty date: June 2, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 34,798 hours, 22,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 39618893
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE LANYARD LOOSE.  SECURED LANYARD IAW MT.
